# SDR AU001099

- Difficulty date: October 13, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CFM563C1
- Condition: Damaged
- Location: Turbine Section
- Part time: 28,817 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: A

## Discrepancy

(AUS) LT ENGINE FAILED. GROUND INSPECTION FOUND MAJOR DAMAGE IN THE TURBINE AREA AND ALSO ON FOUR AREAS ON THE LEFT LOWER FUSELAGE.
